Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2013, Volume 58, Issue 4, Pages 648–671
DOI: https://doi.org/10.4213/tvp4534
(Mi tvp4534)
 

This article is cited in 6 scientific papers (total in 6 papers)

Moderately large deviation principles for trajectories of random walks and processes with independent increments

A. A. Borovkov, A. A. Mogul'skii

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
Full-text PDF (311 kB) Citations (6)
References:
Received: 14.06.2012
Revised: 08.04.2013
English version:
Theory of Probability and its Applications, 2014, Volume 58, Issue 4, Pages 562–581
DOI: https://doi.org/10.1137/S0040585X97986758
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. A. Borovkov, A. A. Mogul'skii, “Moderately large deviation principles for trajectories of random walks and processes with independent increments”, Teor. Veroyatnost. i Primenen., 58:4 (2013), 648–671; Theory Probab. Appl., 58:4 (2014), 562–581
Citation in format AMSBIB
\Bibitem{BorMog13}
\by A.~A.~Borovkov, A.~A.~Mogul'skii
\paper Moderately large deviation principles for trajectories of random walks and processes with independent increments
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 4
\pages 648--671
\mathnet{http://mi.mathnet.ru/tvp4534}
\crossref{https://doi.org/10.4213/tvp4534}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3403016}
\elib{https://elibrary.ru/item.asp?id=21277124}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 4
\pages 562--581
\crossref{https://doi.org/10.1137/S0040585X97986758}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000346703700003}
\elib{https://elibrary.ru/item.asp?id=24021387}
Linking options:
  • https://www.mathnet.ru/eng/tvp4534
  • https://doi.org/10.4213/tvp4534
  • https://www.mathnet.ru/eng/tvp/v58/i4/p648
  • This publication is cited in the following 6 articles:
    1. A. V. Logachov, A. A. Mogul'skii, “Moderate deviation principles for the trajectories of inhomogeneous random walks”, Siberian Math. J., 64:1 (2023), 111–127  mathnet  crossref  crossref
    2. E. V. Efremov, A. V. Logachov, “On the moderate deviation principle for $m$-dependent random variables with sublinear expectation”, Sib. elektron. matem. izv., 20:2 (2023), 961–980  mathnet  crossref
    3. F. C. Klebaner, A. V. Logachov, A. A. Mogulskii, “Extended large deviation principle for trajectories of processes with independent and stationary increments on the half-line”, Problems Inform. Transmission, 56:1 (2020), 56–72  mathnet  crossref  crossref  isi  elib
    4. A. A. Borovkov, A. A. Mogul'skiǐ, “Large deviation principles for the finite-dimensional distributions of compound renewal processes”, Siberian Math. J., 56:1 (2015), 28–53  mathnet  crossref  mathscinet  isi  elib  elib
    5. Fima Klebaner, Artem Logachev, Anatoli Mogulski, “Large deviations for processes on half-line”, Electron. Commun. Probab., 20:none (2015)  crossref
    6. A. A. Borovkov, A. A. Mogul'skiǐ, “Conditional moderately large deviation principles for the trajectories of random walks and processes with independent increments”, Siberian Adv. Math., 25:1 (2015), 39–55  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:615
    Full-text PDF :235
    References:119
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025